# SDR SWAA2022082444481

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 78,979 hours, 46,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL EMERGENCY EXIT LIGHT LENS COVER FOR OVERWING EXIT MISSING / [01] INSTALLED NEW LENS COVER IAW SIP
